A blow-up method to prove formal integrability for some planar differential systems
Data de publicació2018
MetadadesMostra el registre d'unitat complet
In this work we provide an effective method to prove the formal integrability of the resonant saddles. The method is based on the use of a blow-up and the resolution of a recurrence differential equation using induction. Using the method some open integrability problems for certain resonant saddles are solved.
És part deJournal Of Applied Analysis And Computation, 2018, vol. 8, núm. 6, p. 1833-1850
Mostrant elements relacionats per títol, autor i matèria.
Giacomini, Héctor; Giné, Jaume; Grau Montaña, Maite (Rocky Mountain Mathematics Consortium, 2006)In this work we consider rational ordinary differential equations dy/dx = Q(x, y)/P(x, y), with Q(x, y) and P(x, y) coprime polynomials with real coefficients. We give a method to construct equations of this type for ...
Giné, Jaume; Algaba, Antonio; García, Cristóbal (Hindawi Publishing Corporation, 2013)We study the analytic integrability problem through the formal integrability problem and we show its connection, in some cases, with the existence of invariant analytic (sometimes algebraic) curves. From the results ...
Giné, Jaume; Valls, Claudia (Elsevier, 2016)For the cubic–linear polynomial planar differential systems with a finite singular point, we classify the ones which have a local analytic first integral around the origin and the ones that have a global analytic first integral.